Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
fio

always feel tired n sleepy....

Recommended Posts

maybe i should've posted this under accutane but eh`. i kno its one of its side effects. but its still psychological. always tired and sleepy ...all day n night n still cant sleep right nor cant fall asleep right away....

i just wanaaaaaa sleeeeep but cantttttttttttt.

:wall:

Share this post


Link to post
Share on other sites

I'm like that without being on Accutane, so I know how you feel. :lol:

I eventually crawl into bed around 4am and wait it out until I fall asleep.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×